Asymptotic equilibrium of nonlinear differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1992), pp. 17-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_1_a2,
author = {V. A. Beloglazov},
title = {Asymptotic equilibrium of nonlinear differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--20},
year = {1992},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_1_a2/}
}
V. A. Beloglazov. Asymptotic equilibrium of nonlinear differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1992), pp. 17-20. http://geodesic.mathdoc.fr/item/IVM_1992_1_a2/